MAUDE Adverse Event Report: ARTHREX, INC. NAUTILUS REAMER/DRILL GLOVE PROTECTOR; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. NAUTILUS REAMER/DRILL GLOVE PROTECTOR; MANUAL INSTR, GENERAL SURGICAL
Model Number NAUTILUS REAMER/DRILL GLOVE PROTECTOR
Medical Device Problem Codes Defective Device (2588); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, a sales representative reported via (b)(4) that an ar-9216-4 glenoid reamer/drill glove protector blue sleeve was worn down enough over time that it no longer stays on the driveshaft and just slides off.No adverse effects on the patient were reported.The second blue sleeve in the tray was used, and the case was completely without incident.This was discovered during an rtsa procedure on (b)(6) 2024, with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9216-4 batch 031501 device was received for evaluation.The returned glove protector drill was visually inspected, revealing scratches on the inner diameter.There were also visible scratches and gouges on the material.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.Per dfu-0023.Revision 3 c.Validation.Repeated processing has minimal effect on these devices.End of life is normally determined by wear and damage due to the intended use.

Brand Name
NAUTILUS REAMER/DRILL GLOVE PROTECTOR
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20678199
Report Number1220246-2024-08519
Device Sequence Number8395391
Product Code LXH
UDI-Device Identifier00888867192638
UDI-Public(01)00888867192638(10)031501
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNAUTILUS REAMER/DRILL GLOVE PROTECTOR
Device Catalogue NumberAR-9216-4
Device Lot Number031501
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown